# SDR DLM88100958

- Difficulty date: April 18, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 51,109 hours, 37,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEAT 12DE TO BE INOPERATIVE.  MAINTENANCE FOUND A PUSHED BACK PIN AT THE CONNECTOR.  MAINTENANCE SECURED THE PIN.  AN OPERATIONAL CHECK WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
